Research ArticleOpen accessPhrase in the titleBivariate Poisson-Lindley Distribution with ApplicationHossein Zamani, Pouya Faroughi, Noriszura IsmailJournal of Mathematics and Statistics, Vol. 11, Issue 1 · 12 Mar 2015 · 7,931 accessesView PDFCite
3 results for “Poisson-Lindley”
Set a search alertResearch ArticleOpen accessIn the keywordsModel for Analyzing Counts with Over-,Equi-and Under-Dispersion in Actuarial StatisticsNaushad Mamode Khan, Maleika Heenaye-Mamode KhanJournal of Mathematics and Statistics, Vol. 6, Issue 2 · 30 Jun 2010 · 7,602 accessesView PDFCite
Research ArticleOpen accessIn the abstractNegative Binomial-Lindley Distribution and Its ApplicationHossein Zamani, Noriszura IsmailJournal of Mathematics and Statistics, Vol. 6, Issue 1 · 31 Mar 2010 · 15,678 accessesView PDFCite